Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2017, Volume 21, Number 3, Pages 496–506 (Mi vsgtu1555)  

This article is cited in 2 scientific papers (total in 2 papers)

Mechanics of Solids

Integro-differential equations the second boundary value problem of linear elasticity theory. Message 1. Homogeneous isotropic body

V. V. Struzhanov

Institute of Engineering Science, Urals Branch, Russian Academy of Sciences, Ekaterinburg, 620049, Russian Federation

Abstract: The system of equations of the second boundary value problem of the linear theory of elasticity for homogeneous isotropic bodies is reduced to two separate integro-differential equations of Fredholm type, which allowed to apply for their research the theorem of Fredholm. The spectral radii of the corresponding operators are determined and the existence and uniqueness of the solution of the second boundary value problem are proved. It is also established that the decision of the second integro-differential equation can be found by successive approximations and presented convergent with a geometric rate close to Neumann. The method application is illustrated on the example of calculation of residual stresses in a quenched cylinder.

Keywords: second boundary-value problem, homogeneous isotropic body, integro-differential equation, spectral radius, successive approximation

DOI: https://doi.org/10.14498/vsgtu1555

Full text: PDF file (586 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 539.3
MSC: 74C10
Received: July 12, 2017
Revised: August 23, 2017
Accepted: September 18, 2017
First online: September 22, 2017

Citation: V. V. Struzhanov, “Integro-differential equations the second boundary value problem of linear elasticity theory. Message 1. Homogeneous isotropic body”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:3 (2017), 496–506

Citation in format AMSBIB
\Bibitem{Str17}
\by V.~V.~Struzhanov
\paper Integro-differential equations the second boundary value problem of linear elasticity theory.
Message~1.~Homogeneous isotropic body
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2017
\vol 21
\issue 3
\pages 496--506
\mathnet{http://mi.mathnet.ru/vsgtu1555}
\crossref{https://doi.org/10.14498/vsgtu1555}
\zmath{https://zbmath.org/?q=an:06964800}
\elib{https://elibrary.ru/item.asp?id=32248393}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1555
  • http://mi.mathnet.ru/eng/vsgtu/v221/i3/p496

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Struzhanov, “On one inverse problem in the theory of eigenstresses”, Mechanics, Resource and Diagnostics of Materials and Structures (Mrdms-2019), AIP Conf. Proc., 2176, eds. E. Gorkunov, V. Panin, S. Ramasubbu, Amer. Inst. Phys., 2019, 040015  crossref  isi  scopus
    2. V. V. Struzhanov, “Integro-differentsialnye uravneniya vtoroi kraevoi zadachi lineinoi teorii uprugosti. Soobschenie 2. Neodnorodnoe anizotropnoe telo”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 24:1 (2020), 199–208  mathnet  crossref  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:261
    Full text:123
    References:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021